Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Asymptotic behavior of solutions in linear 2- or 3-D thermoelasticity with second sound


Author: Reinhard Racke
Journal: Quart. Appl. Math. 61 (2003), 315-328
MSC: Primary 74H40; Secondary 35B35, 35Q72, 74H05
DOI: https://doi.org/10.1090/qam/1976372
MathSciNet review: MR1976372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider thermoelastic systems in two or three space dimensions where thermal disturbances are modeled propagating as wavelike pulses traveling at finite speed. This is done using Cattaneo's law for heat conduction instead of Fourier's law. For Dirichlet type boundary conditions, the exponential stability of the now purely, but slightly damped, hyperbolic system is proved in the radially symmetric case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74H40, 35B35, 35Q72, 74H05

Retrieve articles in all journals with MSC: 74H40, 35B35, 35Q72, 74H05


Additional Information

DOI: https://doi.org/10.1090/qam/1976372
Article copyright: © Copyright 2003 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website